MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS
Model Number 46827
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Six (6) used sample were received.No product packaging was received.All six (6) samples are kimberly clark branded.The samples were evaluated under ambient light conditions.The samples were inspected.All six (6) samples arrived with broken head straps.The elastic head band material was gently manipulated.The elastic broke on each one of the head straps which were stretched.This product is over 14 years old from the lot provided.Product code 46827 recorded in this complaint has a shelf life of 5 years.Therefore this product has expired.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The nursing staff indicated that the bands on the n95 masks are snapping.The incident was reported to have occurred during use.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key17148605
Report Number9616096-2023-00057
Device Sequence Number5577738
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberAJ619817B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown